# SDR DALA2024062506469

- Difficulty date: June 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 877
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0409075) CORROSION ON TRACK SPLICE AT STA 887, RBL 13.8 AND WL 165. REPLACED TRACK SPLICE AT STA 867 RBL 13.8 AND WL 165 IAW B737-800 SRM 51-40-02-0G AND DWG 146A7501.
